# SDR AALA202410292269

- Difficulty date: April 30, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 30,601 hours, 4,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK STEP C, WBU 11, HARDWARE P/N 100-2602-01. S/N : ST19120607,NEEDS TO BE REPLACED. **SUPPLEMENTAL REPORT FOR SDR AALA202405032269.** (CLOSED) MAINTENANCE REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY WBU 11 W/ HARDWARE SERIAL NUMBER ST19120607 IAW AMM'33-51-07.
